Chemotherapy-Induced Peripheral Neuropathy (CIPN)

What is Chemotherapy-Induced Peripheral Neuropathy (CIPN)?

Chemotherapy-Induced Peripheral Neuropathy (CIPN) is a chronic, painful condition of your hands and feet that may occur during or after chemotherapy treatment. The potent and even toxic chemical treatment can cause damage to your nervous system.

CIPN DermatomesCIPN most often affects the hands and feet, nerve roots C6-C8 and L4-S1 and shown on the above dermatome chart.

Common Symptoms

  • Numbness
  • Decreased reflexes
  • Pain
  • Burning or “tingling” sensation
  • Allodynia (sensitivity to normally painless activities)
  • Hyper-Sensitivity to heat and cold
  • Lack of vibration feeling
Testimonial 3“This treatment helped me to cope with the pain, since I cannot take any pain medicine. (Calmare Therapy) is a godsend …I cannot tell you enough how it helped with the pain with no side effects like medication.” –Ms. G.L.
Read More

The Calmare Solution

  • 80% success rate
  • FDA cleared
  • No harmful drugs or surgery
  • Safe, non-invasive
  • Clinically tested at major hospitals
Free Consultation and Test Treatment
203-504-8655

How It Works >>

  • dfsghdsfgh